Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the representation problem for stationary stochastic processes with trivial tail field


Author: D. L. Hanson
Journal: Bull. Amer. Math. Soc. 68 (1962), 115-116
DOI: https://doi.org/10.1090/S0002-9904-1962-10746-0
MathSciNet review: 0141157
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Rosenblatt, Stationary processes as shifts of functions of independent random variables, J. Math. Mech. 8 (1959), 665–681. MR 0114249
  • 2. M. Rosenblatt, Stationary Markov chains and independent random variables, J. Math. Mech. 9 (1960), 945-949. MR 166839


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10746-0